# SDR SWAA2013013012133

- Difficulty date: January 28, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 77,889 hours, 63,461 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61621469
- Part serial: 0605A
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR - ESCAPE SLIDE PRESSURE GAUGE BELOW GREEN RANGE.  REMOVED AND REPLACED AFT SERVICE DOOR SLIDE PER MM ICT 769328 PN OFF/ON: 61621-469 S/N OFF:0605A S/N ON: 0089A.
